MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24698
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified vessel below the knee.A 2.5mm x 150mm x 150cm, mr coyote balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured at nominal pressure.The procedure was completed with a different device.No patient complications nor injuries were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the severely tortuous and severely calcified vessel below the knee.A 2.5mm x 150mm x 150cm, mr coyote balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured at nominal pressure.The procedure was completed with a different device.No patient complications nor injuries were reported.It was further reported that the balloon was ruptured during second inflation at 8 atmospheres and was completely removed from the patient.
 
Additional Manufacturer Narrative
E1.Initial reporter city: (b)(6).Updated b5: describe event or problem.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12389176
Report Number2134265-2021-10978
Device Sequence Number4648748
Product Code LIT
UDI-Device Identifier08714729796886
UDI-Public08714729796886
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2023
Device Model Number24698
Device Catalogue Number24698
Device Lot Number0025479437
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date08/30/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1